# SDR SWIA2019122747140

- Difficulty date: November 19, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL STRINGER 27L, BS 349 AND 364.   REMOVED THE CORROSION IAW SRM, FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM, & DWG SH670-32050, REV. J.
